# SDR SWAA2013012811983

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 54,000 hours, 33,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE SLIDE DISLODGED WHILE DOOR WAS OPENED.  REPOSITIONED SLIDE IN AFT SERVICE DOOR COMPARTMENT PER MT 325-61-06.  OK TO CONTINUE SERVICE.
